Lewark, Lukas Pascal

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2018 | 2017 | 2016

2018

Feller, Peter; Lewark, Lukas Pascal (2018). On classical upper bounds for slice genera. Selecta mathematica, 24(5), pp. 4885-4916. Springer 10.1007/s00029-018-0435-x

Baader, Sebastian; Feller, Peter; Lewark, Lukas Pascal; Liechti, Nicola Livio (2018). On the topological 4-genus of torus knots. Transactions of the American Mathematical Society, 370(4), pp. 2639-2656. American Mathematical Society 10.1090/tran/7051

2017

Baader, Sebastian; Lewark, Lukas Pascal (2017). The stable 4-genus of alternating knots. Asian journal of mathematics, 21(6), pp. 1183-1190. International Press 10.4310/AJM.2017.v21.n6.a8

2016

Lewark, Lukas Pascal; Lobb, Andrew (2016). New quantum obstructions to sliceness. Proceedings of the London Mathematical Society, 112(1), pp. 81-114. Oxford University Press 10.1112/plms/pdv068

Provide Feedback